# SDR FDEA201411053519

- Difficulty date: November 5, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 70,479 hours, 13,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1561 X=8 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52, REPAIR 1, FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
